# SDR C8GA2011000013

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,631 hours, 38,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Damaged
- Location: Bs 460-480
- Part time: 60,631 hours, 38,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXPERIENCED GROUND DAMAGE FROM STORM.  R & R STRINGER 23L AT STA. 460-480 WITH PN 65-56236-6 AND STRINGER SPLICES FROM PN BAC1498-132.  SHEAR TIES PN 65-13293-3 & DOUBLER 7075-T6 .050".
